# SDR SWI2025F00870

- Difficulty date: June 19, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N609UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000807
- Aircraft time: 13,036 hours, 8,476 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA RIGHT TRACK HAS CORROSION AT FR 17 AS MARKED.  (C-CHECK RO 07/06/2025)REPAIRED RH IB SEAT TRACK AT FR 17 WITH REPAIR DOUBLER REF ETD2025-170-923495.  SEE CONTINUE CARD FOR WORK PERFORMED. NO CHANGE TO WEIGHT AND BALANCE.
